# SDR SIMA20161204004

- Difficulty date: December 4, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,437 hours, 22,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 280 IS CORRODED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-06 AND SRM 51-42-21 AND 51-42-13.
